Pythagorean fuzzy sets and their variants
Interval valued Pythagorean fuzzy ideals in semigroups

Veerappan Chinnadurai; Arul Selvam

Volume 1, Issue 4 , December 2020, , Pages 293-303

http://dx.doi.org/10.22105/jfea.2020.252687.1023

Abstract
  In this paper, we define the new notion of interval-valued Pythagorean fuzzy ideals in semigroups and established the properties of its with suitable examples. Also, we introduce the concept of interval valued Pythagorean fuzzy sub-semigroup, interval valued Pythagorean fuzzy left (resp. right) ideal, ...  Read More